Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

No periods, only pink discharge, sickness and nausea. On implanon birth control, smoking weed. Pregnant ?

hi, i am on the implanon birth control and have been smoking weed for about three months now. i havent had my period in over two yrs but about two weeks ago i had a light pink discharge when i wiped. after that day i have been feeling sick n have nausea . could the weed be taking off the effect of my birthcontrol? could i be pregnant? i also been having alot of headaches
Asked On : Thu, 8 Nov 2012
Answers:  1 Views:  304
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,  
OBGYN 's  Response
Hello there.

Implanon is a hormonal device.

Side effects of implanon use include lighter, irregular and infrequent bleeding.
Sometimes there are no periods at all which is not accountable to pregnancy if the device was used in the right way.

So your pink discharge can be due to the side effect of implanon.

Nausea, headache, sore breasts and weight gain are also seen with implanon use.

Smoking does not affects the contraceptive efficacy of implanon but it does predispose you to serious side effects associated with implanon like stroke and blood clots.
So it is better if you stop smoking with implanon in situ.

You can test for pregnancy just to be sure.

Secondly I want you to visit your gynecologist for an internal examination so as to rule out other causes of unexpected vaginal bleeding (pink discharge).
A Pap smear is also mandatory if you have not done in the past one year.

Answered: Fri, 9 Nov 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor